# SDR CALA2017041701032

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 77,504 hours, 25,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1 RT, SLIDE ARMING LINKAGE BINDS INTERMITTENTLY WITH SLIDE ARMED LIGHT INTERMITTENT AS WELL, FOUND LOOSE NUT ON THE GIRT BAR CRANK THAT WAS CAUSING THE GIRT BAR TO BIND. RESECURED THE NUT, OPS CHECK NORMAL, REF AMM 52-11- 25.
